# SDR 2023F00176

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N345G
- Make and model: Cvac 340CVAC
- Aircraft serial: 291
- Aircraft time: 26,429 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pump
- Part number: RD8500C5A
- Part serial: W33052
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINES PARTIAL LOSS OF POWER  DURING TAKE OFF POWER SETTING, ADI SYSTEM MALFUNCTION LOSS OF ADI PUMP PRESSURE.
